| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Pain (1994)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced sound quality issues.The recipient reportedly experienced facial nerve stimulation and pain.Programming adjustments were made, however, the issue did not resolve.The patient's device was explanted.The recipient was reimplanted with another cochlear device.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Corrected information: section b.1, b.2, h.1.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was kinked and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.